Onsager-Machlup functional for stochastic evolution equations

Xavier Bardina, Carles Rovira, Samy Tindel

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)


We compute the Onsager-Machlup functional for a stochastic evolution equation with additive noise, using L 2 -type techniques. The regularity that has to be imposed to the drift coefficient is a trace type condition on its derivative. The expression of the divergence part of the functional does not depend on the stochastic convolution related to our evolution system. © 2003 Éditions scientifiques et médicales Elsevier SAS.
Original languageEnglish
Pages (from-to)69-93
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Issue number1
Publication statusPublished - 1 Jan 2003


  • Onsager-Machlup functionals
  • Stochastic evolution equations

Fingerprint Dive into the research topics of 'Onsager-Machlup functional for stochastic evolution equations'. Together they form a unique fingerprint.

Cite this